Generalizations of results on relations between Furuta-type inequalities

Ito, Masatoshi and Yamazaki, Takeaki and Yanagida, Masahiro: Generalizations of results on relations between Furuta-type inequalities. Acta scientiarum mathematicarum, (69) 3-4. pp. 853-862. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_003_004_853-862.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 3-4
Page Range: pp. 853-862
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 861-862.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16006

Actions (login required)

View Item View Item